# SDR IPXA2021070671320

- Difficulty date: June 23, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 86,278 hours, 15,581 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: ABA73311
- Condition: Corroded
- Location: Bs 421
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CFWD MAIN CABIN LAV FLOOR SUPPORT HAS HEAVY CORROSION AT STA Y=421.578 BETWEEN X=-65 & X=-81.REMOVED,FABRICATED AND REPLACED CORRODED FLOOR SUPPORT IAW SRM 51-31-01 (MINOR).
